×

zbMATH — the first resource for mathematics

Naturally reductive Killing \(f\)-manifolds. (English. Russian original) Zbl 0977.53025
Russ. Math. Surv. 54, No. 3, 623-625 (1999); translation from Usp. Mat. Nauk 54, No. 3, 151-152 (1999).
From the text: Amongst the most remarkable almost Hermitian structures \((g,J)\) on smooth manifolds \(M\) are the nearly Kähler structures. The defining condition is the requirement that \(\nabla_X(J)X=0\), where \(\nabla\) is the Levi-Civita connection of the (pseudo) Riemannian metric \(g\) and \(X\) is an arbitrary smooth vector field on \(M\). The Killing \(f\)-structures are a generalization of this concept to metric \(f\)-structures of classical type (those with \(f^3+f=0)\), and the defining relation here is \(\nabla_X (f)X=0\). In this article we analyse the possible existence of invariant Killing \(f\)-structures on naturally reductive homogeneous spaces. In particular, criteria are obtained for canonical \(f\)-structures on homogeneous \(\Phi\)-spaces of orders 4 and 5 to be Killing.

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53C30 Differential geometry of homogeneous manifolds
PDF BibTeX XML Cite
Full Text: DOI